| Model Number |
DAT415 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that the lens was explanted due to post lasik cataract surgery and the clinical reason for explant was residual cataract surgery.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stated that, the clinical reason for explantation was residual refractive error and the iol was replaced with another lens.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the patient had prior lasik surgery, which may have been a contributing factor.The replacement lens information was not provided.The manufacturer internal reference number is: (b)(4).